RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 295–307 (Mi tvp846)  

Necessary and sufficient convergence conditions for the convolution of non-identical distributions given on a finite group

V. M. Maksimov

Moscow

Abstract: Say that the convolution of a sequence of distributions $x_1,x_2,…,x_n,…$ on a finite group $G$ converges if, for all $i=1,2,…,$ the sequences $x_ix_{i+1}…x_{i+n}$ converge as $n\to\infty$, each $x_i$ being viewed as the element ${p_1}^ie_1+…+{p_s}^ie_s$ of the algebra over the field of real numbers with the basis $e_1,…,e_s\in G$, where ${p_k}^i$ is the probability of $e_k$ given by $x_i$.
In the paper the necessary and sufficient conditions of such a convergence are found. In particular, the necessary and sufficient conditions are obtained that $\{x_i…x_{i+n}\}$, $i=1,2,…$, converge to the uniform distribution on $G$.

Full text: PDF file (816 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 287–298

Bibliographic databases:

Received: 16.08.1966

Citation: V. M. Maksimov, “Necessary and sufficient convergence conditions for the convolution of non-identical distributions given on a finite group”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 295–307; Theory Probab. Appl., 13:2 (1968), 287–298

Citation in format AMSBIB
\Bibitem{Mak68}
\by V.~M.~Maksimov
\paper Necessary and sufficient convergence conditions for the convolution of non-identical distributions given on a~finite group
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 295--307
\mathnet{http://mi.mathnet.ru/tvp846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230342}
\zmath{https://zbmath.org/?q=an:0239.60010|0192.55402}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 287--298
\crossref{https://doi.org/10.1137/1113032}


Linking options:
  • http://mi.mathnet.ru/eng/tvp846
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:244
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019